MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7105-24
Medical Device Problem Codes Obstruction of Flow (2423); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that there was a delivery issue that occurred three times with a fentanyl infusion.The allegation of malfunction is on the cadd cassette reservoir.The patient reported that two units have a "faulty minute av bubbles" in the line despite flushing.The issues reported were air bubbles and downstream occlusion.There was no report of patient injury or medical intervention as a result of this event.

Brand Name
CADD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis MN 55442
MDR Report Key9263177
Report Number3012307300-2019-05188
Device Sequence Number1879046
Product Code FPA
UDI-Device Identifier10610586022715
UDI-Public10610586022715
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2023
Device Catalogue Number21-7105-24
Device Lot Number3713021
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2019
Initial Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1